Full equivalence of the logarithms of the maximum modulus and the maximal term of an entire Dirichlet series
Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 119-123
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_6_a14,
author = {M. N. Sheremeta},
title = {Full equivalence of the logarithms of the maximum modulus and the maximal term of an entire {Dirichlet} series},
journal = {Matemati\v{c}eskie zametki},
pages = {119--123},
year = {1990},
volume = {47},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a14/}
}
TY - JOUR AU - M. N. Sheremeta TI - Full equivalence of the logarithms of the maximum modulus and the maximal term of an entire Dirichlet series JO - Matematičeskie zametki PY - 1990 SP - 119 EP - 123 VL - 47 IS - 6 UR - http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a14/ LA - ru ID - MZM_1990_47_6_a14 ER -
M. N. Sheremeta. Full equivalence of the logarithms of the maximum modulus and the maximal term of an entire Dirichlet series. Matematičeskie zametki, Tome 47 (1990) no. 6, pp. 119-123. http://geodesic.mathdoc.fr/item/MZM_1990_47_6_a14/